PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 143--152 (1986)
ON THE QUASIASYMPTOTIC BEHAVIOUR OF THE STIELTJES TRANSFORMATION OF DISTRIBUTIONS
S. Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We obtain necessary and sufficient conditions under which the quasiasymptotic behaviour at infinity of an orginal determines the ordinary asymptotic behaviour at infinity of its Stieltjes transformation and conversely.
Classification (MSC2000): 46F12, 44A15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts